Top answers from doctors based on your search:
Disclaimer

what are the dangers of potassium sorbate

A 41-year-old member asked:
Dr. Atique Mirza
30 years experience Cardiology
It depends: If you do not hint potassium it might be ok but taking Lisinopril may cause high potassium and the idea of taking potassium may not be tight. At time ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 29-year-old female asked:
Dr. Ed Friedlander
43 years experience Pathology
None: This is a food preservative, a simple molecule that's naturally found in berries. There's no reason whatever to think it's going to damage your unborn ... Read More
A 37-year-old female asked:
Dr. Joseph Eastern
43 years experience Dermatology
Preservative: Potassium sorbate is a natural preservative that serves basically the same function as sulfites. It is also used as a flavor enhancer in baby food. ... Read More
1
1 thank
A 56-year-old female asked:
Dr. Lonna Larsh
29 years experience Family Medicine
Not immediatelu: A potassium level of 2.5 is not ideal, but it's not immediately dangerous. A low potassium level isn't serious until it is less than about 2.0. That ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Potassium 5.4: Potassium 5.4 is not dangerous. However, that value leaves little margin for diet potassium, so you must restrict potassium foods
1
1 thank
A 32-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Death: If your kidney function is normal, you can't get a high potassium from diet, only from a purposeful od with medication. High potassium causes no symp ... Read More
1
1 thank
A 25-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Here are some...: One should not draw a conclusion, just based on an isolated report to presume something serious with a keen analysis of detailed specifics, relevance, ... Read More
A 17-year-old male asked:
Dr. Kenneth Smith
31 years experience Internal Medicine
Not usually: Low needs to be supplemented can aggravate effects of some medications. If on diuretic potassium supplementation indicated. Otherwise dietary suppleme ... Read More
2
2 thanks
A 57-year-old male asked:
Dr. Bennett Werner
43 years experience Cardiology
very dangerous: He needs on going medical treatment. Both problems are treatable.
1
1 thank
A 53-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Would avoid on HCTZ (hydrochlorothiazide): For most people the master cleanse would not be dangerous for 3 days (but i don't advise it) but it could be dangerous for someone taking hydorchlorot ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month